Jump to content

Search the Community

Showing results for tags 'advice needed'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Expected810 Hello all! I have been reading a lot of posts on SA, and they have been very helpful and encouraging! I am grateful for finding this forum and am seeking help regarding my current mental health situation. I am somewhat stuck on what to do and would really appreciate any advice. So, on January 27th, 2020, I had my first ever panic attack, went to the ER, thought it was a heart attack and it took them over 2 hours to calm my heart rate down with intravenous Ativan. This was the first time I had taken a benzo drug or any anxiety drug. After that first episode, I went a full 3 weeks of having panic attacks and just bad anxiety (mainly at night), so I was taking one 0.5 mg Ativan nightly during those times, and during the day time I was taking my daily vitamins (vitamin d, centrum) along with omega 3 fish oil and GABA 250 mg supplement twice a day to keep me calm. I was convinced my body had become dependent on Ativan and it was just making my anxiety worse, so I decided to get off of it by cutting it in half for a few days after three weeks of use. After the three weeks, I had about one week of intense physical anxiety (stomach cramps, churning, agitiation, depression) after stopping. Then the following 3 weeks after the first week off, I had lots of dizziness after eating meals, and lots of nights with insomnia, where I would have to take hydroxyizine 25 mg for. But in that 1 full month after stopping Ativan, I had not had a real panic attack like my first one. Then my 2nd month off Ativan started and I started getting really bad churning in my stomach, and it led to a full blown panic attack which forced me to take hydroxyzine 25 mg as I didn't want to start Ativan again. After that I had full week of these panic attacks which lasted 5-6 hours daily becoming rolling panic attacks, with almost every physical symptom with numbing of my arms, choking sensation, churning stomach, dizziness, lightheadedness, high heart rate, and diffculty breathing. After my panic attacks returned, I went to a psychiatrist, and they diagnosed me with panic disorder and prescribed me Sertraline 25 mg. I started taking it daily on March 22, 2020. After a week my panic attacks subsided and haven't had one since the almost seven weeks I have been on it. However, while I am thankful my panic attacks are gone for now, I cannot handle the daily side Sertraline side effects from stomach pain, dizziness, tiredness, lack of motivation, lack of focus, mood swings, and bouts of depressive thoughts. Most of these I never had, especially the depressive thoughts. Its like I'm just waking up to wake up, I really can't function like a normal human. My psychiatrist has recommended I go up in dosage, but I have politely refused, because my goal was to only treat my panic disorder, which it has been and I don't want to go higher because I fear it might become more difficult to get off. So thats my story, I really need advice on how I should proceed, I want to stop the Sertraline and try to treat my panic disorder other ways, but I'm somewhat fearful of the withdrawal and unsure how to taper off a low dose like this. Thank you!
  2. Hi, My signature pretty much explains where I'm at now, except I no longer feel suicidal (just really depressed by the sensitivity to so many foods supplements). I should have mentioned that I took the Risperidone for 5 days (1mg in evening) but it made me numb (could still feel the sensitivities but they did did not bother me. Had burning sensations in my legs, arms, even when I tried to walk (kind of like constant sunburn) but that has subsided with the citalopram. Definitely not strong enough to start a taper on that yet, and am going to work on trying to get off the sleeping tablets (been on them a week). Nobody believes what is wrong with me. Docs are treating it as some sort of anxiety-related delusion. My wife thinks I'm bi-polar, which is really hurting. I lover her and I think she wants to see the calm that the Risperidone brought about in 5 days. I am just at a loss as to what to do. I haven't been in work now in 3 weeks (off sick), and am trying to stay positive, but I could do with some really good practical advice on how to cope. I used to be able to train, and cannot do that now, other than go for gentle walks, but even that was triggering my anxiety for a bit. I don't want to move up on the citalopram anymore. The sort of things I need to know are: I pushed through the 'kindling' effect of fluoxetine. Has anyone pushed through this with supplements? Inositol is supposed to be good for depression but I tried to push too hard and my system now rejects it. Is Lamictal good for taking the edge off the 'Fight or Flight' response in very low doses? I currently experience severe anxiety when I go into town, but this never happened to me before I came off the fluoxetine. Is exposure therapy a way of teaching my system to cope with this or would it strain it? I don't want to become a complete shut in because the reality is I will have to go back to work in a few weeks. I have 4 young children and bills to pay. My work is busy now, but not as stressful as it used to be. I just really need to hear how people have learned to cope with this sensitivity. I don't want or need horror stories. I love my wife and children dearly and need some encouragement now, and practical advice for living with this. Thanks all. P.S. Alto, I read that you had been treated by someone who was helping you heal your CNS? No doctor here believes what is wrong with me (all pushing pills). Sorry if I've missed it, but if you could post anything at all about this experience and practical tips to help heal I'd really appreciate it.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy